... the last being 3 days ago- the bitter taste in my mouth is still with me however! All I can taste normally are potato's- everything else tastes bad! HELP! (I'm a 60 yr old white male if this helps)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... eat anything with sugar fruits, pastries nothing at all and bitter tastge stays in mouth, there has been loss of taste. Can this be from this ...
1 answer • 11 Jan 2012
Took Pradaxa for about 8 weeks, got metal taste in mouth, stomach cramps, nausea, diarrhea..Doctor weaned me off it over a two week period. Stopped ...
1 answer • 18 Mar 2012
I started atrovent HFA 17 MC inhaler perscribed by my internist but it made me so nauseous I had to stop (with his approval). I am wondering how long ...
1 answer • 11 Jun 2013
... good but now when I take a deep breath I get sharp pains in my chest & shoulders. Is this a common side effect or should I be calling the Dr.?
1 answer • 11 Sep 2013
Currently use a vemtolin hfa 90 mcg inhaler if these are similar I can save money on my copay by switching
1 answer • 17 Mar 2014